Should juverderm cause hard lumps in the lips after 3 months?
Doctor Answers 5
Lump from Juvederm
Juvederm is a great injection for the nasolabial area and lips. The great result that you initially had is the norm. However, if you have a lump that is painful you should return at once to your treating physician. It is possible that you have an allergy or an infection of some kind. Please consult a board certified dermatologist for the best cosmetic results.
Should juverderm cause hard lumps in the lips after three month?
Schedule a follow up with your injector and discuss your concerns.
You might also like...
That said, although rare, inflammatory nodules and granulomas can develop even with the hyaluronic acid fillers. This is unusual, but can happen. I would highly recommend you contact your injecting physician to take a look at your lips.
Delayed granulomatous response
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.